# SDR UPS00434391

- Difficulty date: October 16, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CHORD STA 1045 CORRODED LBL 58 RBL 58.  REPLACED CHORD ACCORDING SRM 51-30-02.
